# SDR AALA20150909012

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 76,639 hours, 40,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59671131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC21 CHECK, CRACKS WERE FOUND COMMON TO THE 5967113-1 & 5967113-501 FRAME CAPS & THE 5967114-505 FRAME WEB AT FUSELAGE 1437 COMMON TO THE 4918093 DORSAL FITTINGS AT L2L & L2R.  REPAIRED FRAME CAPS & WEB EA 253748.  SEE ALSO AALA20150905002 & AALA20150909013.
